On N=1 gauge models from geometric engineering in M-theory

Belhaj, A., Drissi, L. B. and Rasmussen, J. (2003) On N=1 gauge models from geometric engineering in M-theory. Classical and Quantum Gravity, 20 23: 4973-4981. doi:10.1088/0264-9381/20/23/002


Author Belhaj, A.
Drissi, L. B.
Rasmussen, J.
Title On N=1 gauge models from geometric engineering in M-theory
Journal name Classical and Quantum Gravity   Check publisher's open access policy
ISSN 0264-9381
1361-6382
Publication date 2003-12
Sub-type Article (original research)
DOI 10.1088/0264-9381/20/23/002
Volume 20
Issue 23
Start page 4973
End page 4981
Total pages 9
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Language eng
Formatted abstract
We study geometric engineering of four-dimensional N = 1 gauge models from M-theory on a seven-dimensional manifold with G2 holonomy. The manifold is constructed as a K3 fibration over a three-dimensional base space with A D E geometry. The resulting gauge theory is discussed in the realm of (p, q) webs. We discuss how the anomaly cancellation condition translates into a condition on the associated affine A D E Lie algebras.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Mar 2012, 14:44:46 EST by Kay Mackie on behalf of Mathematics